Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Period is late. HPT is negative. Took Sysron. What to do?

Am 36 yrs old, i got periods on jan 24th & till today i didnt get my periods. I did pregnecy test at home & it was negative. Then i went to doctor , she told me to take sysron N tablet for 3 days but after that also i did nt get my period. So now what i have to do? I started going to gym from past one month & i was taking medication for acne treatment . Thanks for your great advice
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Usually Sysron is given for 5 days for withdrawl bleeding, and you have to wait for maximum of 10 days after stopping the medication to have withdrawal bleeding. If you are overweight kindly lose weight, you might be having PCOS kindly get evaluated for the same.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor